Header

UZH-Logo

Maintenance Infos

A lifting result for local cohomology of graded modules


Brodmann, M (1982). A lifting result for local cohomology of graded modules. Mathematical Proceedings of the Cambridge Philosophical Society, 92(2):221-229.

Statistics

Citations

4 citations in Web of Science®
1 citation in Scopus®
Google Scholar™

Altmetrics

Downloads

68 downloads since deposited on 19 Oct 2009
10 downloads since 12 months
Detailed statistics

Additional indexing

Item Type:Journal Article, refereed, original work
Communities & Collections:07 Faculty of Science > Institute of Mathematics
Dewey Decimal Classification:510 Mathematics
Uncontrolled Keywords:local cohomology; Serre cohomology; lifting finiteness of cohomology; Serre vanishing theorem; coherent sheaves
Language:English
Date:1982
Deposited On:19 Oct 2009 13:45
Last Modified:05 Apr 2016 13:29
Publisher:Cambridge University Press
ISSN:0305-0041
Additional Information:Copyright: Cambridge University Press
Publisher DOI:https://doi.org/10.1017/S0305004100059880
Related URLs:http://www.ams.org/mathscinet-getitem?mr=671178

Download

Download PDF  'A lifting result for local cohomology of graded modules'.
Preview
Filetype: PDF
Size: 1MB
View at publisher